EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-4009 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, the patient reported that the product in their knee was not good and their doctor advised them to have a replacement due to the implant being broken into pieces.As a result, the patient underwent a left knee revision approximately 12 years and 10 months after initial implantation.No further patient impact reported.No further information available.
Additional Manufacturer Narrative
D10: 02-010-01-0240 - logic femoral ps cem left sz 4: (b)(6).02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t: (b)(6).200-02-32 - three peg patella 32mm: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g3, h6, h11.Mdr section codes updated/corrected: b.The reason for the revision cannot be confirmed from the information provided but may be the result of fracture or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.